# SDR ASOA201000545

- Difficulty date: April 12, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 18,780 hours, 16,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING EMERGENCY EXIT FLOOD LIGHT AFT, INOPERATIVE.  REPLACED BULB, CK OPS GOOD, IAW AMM 33-51-21.  (CLOSED)
